# SDR SWAA2021070890623

- Difficulty date: July 4, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 47,296 hours, 26,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR ESCAPE SLIDE LIGHT AFT OF DOOR 2L INOP ; / [01] REVAMPED EMERGENCY ESCAPE SLIDE LIGHT AFT OF DOOR 2L REF AMM 33-51-04. OPS CHECK NORMAL.
